Anadin Joint Pain 200mg Ibuprofen Tablets - 16
See details below, always read the label
Suitable for: Adults & children over 12 years
Active ingredients: Ibuprofen 200mg
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 8 Boots Advantage Card points with this purchase
Anadin Joint Pain. For relief from:
- Joint Pain
- Muscular Pain
Adults, the elderly, and children over 12 years.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use
For oral administration.
The minimum effective dose should be used for the shortest time necessary to relieve symptoms.
Adults, the elderly, and children and adolescents over 12 years if age: Take 1 or 2 tablets with a drink of water up to 3 times a day as required. The does should not be repeated more frequently than every 4 hours. Don't take more than 6 tablets in 24 hours
12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor.
Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor. Read the enclosed leaflet before taking this medicine.
Hazards and Cautions
Before using this medicine:
Do not take if you:
- Have ever had a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
- Are taking NSAID painkillers, or aspirin with a daily dose above 75mg
- Are in the last 3 months of pregnancy
- Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems
- Are a smoker
- Are pregnant
Do not store above 25°C.
Keep all medicines out of the sight & reach of children.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Active ingredients: Ibuprofen 200mg.
Other ingredients: Sucrose, E216 and E218.